# SDR 9500999856

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch Lever
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO REMOVE THE HANDLE FROM THE CLIPS AND RELEASE THE TAILCONE.  ALSO, FOUND THAT THE CLEVIS PIN HOLE WAS WORN IN THE UPPER LEFT LATCH LEVER.  REPLACED THE LATCH LEVER AND RERIGGED THE RELEASE MECHANISM.
